# SDR SWAA2025072182789

- Difficulty date: June 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 E/A INBOARD AND 1 OUTBOARD ) INSPAR RIB 120.30 LOCATED ON WEB BTW UPPER CHORD AND FRONT SPAR FITTING AT RT HORIZONTAL STABILIZER.  PERFORMED REPAIR ON INSPAR RIB 120.30 LOCATED ON WEB LOCATED RT HORIZONTAL STABILIZER IAW EA 25-155-01736 AND EA 25-155-01736 WIP 1.
